# SDR FDEA201608052820

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 595 FUSELAGE SKIN COMMON TO THE TEE CAP AT LONGERON 38R HAVE 2 EA.  FASTENER HOLES WITH CRACK INDICATIONS.  SAME HOLE LOCATIONS AS TEE CAP CRACK, OPENED FWD HOLE TO .247 AND AFT HOLE .262 AT LONGERON 38R ON THE FUSELAGE SKIN FOR NDT.  PEFORMED OPEN HOLES HFEC.  NO INDICATION FOUND IAW NDTSPM 93K0393.  EA NR 8-5310-T0326599 FOR MORE INFORMATION.
